Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1994, Volume 203, Pages 41–47 (Mi tm1286)  

This article is cited in 2 scientific papers (total in 2 papers)

From $p$-adic strings to étale strings

I. V. Volovich


Full text: PDF file (790 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 203, 37–42

Bibliographic databases:
UDC: 511.3
Received in May 1993

Citation: I. V. Volovich, “From $p$-adic strings to étale strings”, Selected problems of mathematical physics and analysis, Collection of articles. To seventy birthday of Academician V. S. Vladimirov, Trudy Mat. Inst. Steklov., 203, Nauka, Moscow, 1994, 41–47; Proc. Steklov Inst. Math., 203 (1995), 37–42

Citation in format AMSBIB
\Bibitem{Vol94}
\by I.~V.~Volovich
\paper From $p$-adic strings to \'etale strings
\inbook Selected problems of mathematical physics and analysis
\bookinfo Collection of articles. To seventy birthday of Academician V. S. Vladimirov
\serial Trudy Mat. Inst. Steklov.
\yr 1994
\vol 203
\pages 41--47
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1286}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1382590}
\zmath{https://zbmath.org/?q=an:0912.14006}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 203
\pages 37--42


Linking options:
  • http://mi.mathnet.ru/eng/tm1286
  • http://mi.mathnet.ru/eng/tm/v203/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aref'eva I.Ya., Volovich I.V., “Quantization of the Riemann zeta–function and cosmology”, International Journal of Geometric Methods in Modern Physics, 4:5 (2007), 881–895  crossref  mathscinet  isi
    2. Dragovich B. Khrennikov A.Yu. Kozyrev S.V. Volovich I.V. Zelenov E.I., “P-Adic Mathematical Physics: the First 30 Years”, P-Adic Numbers Ultrametric Anal. Appl., 9:2 (2017), 87–121  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:371
    Full text:206

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021